# SDR USAA051503

- Difficulty date: December 12, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- Aircraft time: 51,145 hours, 51,145 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 860-880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING STA 860-880 S1L-S1R.  INSTALLED DOUBLER IAW EA 97199, DEFECT SIZE: 14" AND 11".
